MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number TLEAD1058-70B
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Fluid Discharge (2686)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.Nevro submits this report in compliance with fda's medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Event or Problem Description
It was reported that the patient had clear drainage at the lead site and developed a csf leak.The physician suspected that the issue occurred during lead insertion.The physician cleaned the skin and surrounding tissue and removed the trial leads.The patient was given antibiotics.There have been no reports of further complications regarding this event.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
catherine aronson
1800 bridge parkway
redwood city, CA 94065
6504333218
MDR Report Key14680942
Report Number3008514029-2022-00279
Device Sequence Number20218477
Product Code LGW
UDI-Device Identifier00813426020749
UDI-Public00813426020749
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberTLEAD1058-70B
Device Catalogue NumberTLEAD1058-70B
Device Lot Number94515116
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale